# SDR IPXA2021032767332

- Difficulty date: February 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116210
- Condition: Broken
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E FORMER IS BROKEN AT XOS 559.REMOVED AND REPLACED BROKEN RT WING FIXED L/E FORMER AT STA XOS 559 IAW SRM 51-33-01. (MINOR)
